You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Bounded Solutions of the Equation Δ u = pu on a Riemannian Manifold
Young K. Kwon
Proceedings of the American Mathematical Society
Vol. 45, No. 3 (Sep., 1974), pp. 377-382
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2039961
Page Count: 6
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Given a nonnegative C1-function p(x) on a Riemannian manifold R, denote by Bp(R) the Banach space of all bounded C2-solutions of Δ u = pu with the sup-norm. The purpose of this paper is to give a unified treatment of Bp(R) on the Wiener compactification for all densities p(x). This approach not only generalizes classical results in the harmonic case $(p \equiv 0)$, but it also enables one, for example, to easily compare the Banach space structure of the spaces Bp(R) for various densities p(x). Typically, let β(p) be the set of all p-potential nondensity points in the Wiener harmonic boundary Δ, and Cp(Δ) the space of bounded continuous functions f on Δ with $f\mid\Delta - \beta(p) \equiv 0$. Theorem. The spaces Bp(R) and Cp(Δ) are isometrically isomorphic with respect to the sup-norm.
Proceedings of the American Mathematical Society © 1974 American Mathematical Society